# SDR CALA2019062211003

- Difficulty date: June 18, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cleat
- Part number: D5323051420002
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT HAS CORRODED CLEAT AT FR 33 STRG 41R-42R. REF HAECO LCQ NR 9293188. GENERATED BY V078632. REMOVED AND REPLACED 1EA CORRODED CLEAT @ FWD CARGO FR33 STR 41R -42R IAW A320 SRM 51-72-11-911-002.
